# SDR SWAA061819

- Difficulty date: May 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 3,772 hours, 2,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 36437
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CABIN EMERGENCY EXIT LIGHTS ILLUMINATED DURING FLIGHT.  REMOVED AND REPLACED EMERGENCY EXIT LIGHTS BATTERY PACK PER MM.
